# SDR SWAA2014030425747

- Difficulty date: February 22, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 54,848 hours, 32,428 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS WEB ATTACH ANGLE CRACKED AT BS 663, BETWEEN LBL 25 TO LBL 45.  REPAIRED ANGLE IAW SRM & EA.
